MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 236132
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was not returned for evaluation.Dhrs were reviewed and no records confirming the defect were observed.10 random pen needles from archival sample were selected for testing.All pen needles were tested by triple puncture into a silicone cube with a hardness of 55 shore imitating human tissue.No defects observed.If complaint product is returned, arkray will send to manufacturer for testing and file a follow-up report when evaluation is complete.
 
Event or Problem Description
Caller sent email saying needles were bent.Called customer to gather more information.Part 236132.When she takes the first cover off and when she removes the needle cover, the needle is bent along with the needle cover sleeve.Replaced product and sent rl.(b)(4).
 
Additional Manufacturer Narrative
Dhrs were reviewed.No records confirming the defect were observed.10 pen needles from archival sample were tested with triple puncture into a silicone cube with a hardness of 55 shore (imitating the hardness of human tissue).No defects were observed during test.Additionally, 10 pen needles from returned sample were tested with triple puncture into a silicone cube with a hardness of 55 shore (imitating the hardness of human tissue).No defects were observed during test.Defect was not confirmed.Based on the description, the bending on the user-end was created during the removing of the inner protective cap.When the inner protective cap si removed non-axially from the pen needle the patient may damage needle and bend it.This is clearly outlined in step 3 of the ifu.No corrective action.Complaint closed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8889381
Report Number1832816-2019-00014
Device Sequence Number311726
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2023
Device Model Number236132
Device Catalogue Number236132
Device Lot NumberY56ZC8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1